Dennis Nemzer

Articles in Scholarly Journals [Incomplete List]

  1. A uniqueness theorem for Boehmians of analytic type
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 501–504, 2000
  2. The dual space of ß(G)
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 111–114, 1997
  3. Abelian theorems for transformable Boehmians
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 489–496, 1994
  4. Operational calculus and differential equations with infinitely smooth coefficients
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 405–410, 1990
  5. Periodic Boehmians
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 685–692, 1989